# SDR DALA2019030601542

- Difficulty date: March 5, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,220 hours, 21,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0971236) DURING INSPECTION FOUND NICK EXTERNAL SKIN AT BS 500A + 9 INCH AND STR 1 TO STR 2R AT UPPER FUSELAGE. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN AT BS 500A + 9 INCH AND STR 1 TO STR 2R AT UPPER FUSELAGE AS PER ERA 575415-14AD.
